{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201302207450982979   Reference number:13A0420400

L-P extension of holomorphic functions from submanifolds to strictly pseudoconvex domains with non-smooth boundary

Author (1):
Material:
Volume: 172  Page: 103-110  Publication year: 2003
JST Material Number: O4089A  ISSN: 0027-7630  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)

Return to Previous Page